Please use this identifier to cite or link to this item: http://repository.yu.edu.jo:80/jspui/handle/123456789/569299
Full metadata record
DC FieldValueLanguage
dc.contributor.authorChauhan, Sunny
dc.contributor.authorAlamgir Khan, M.
dc.contributor.authorPant, B. D.
dc.date.accessioned2019-01-14T12:14:10Z-
dc.date.available2019-01-14T12:14:10Z-
dc.date.issued2013
dc.identifier.issnPrint 2075 -7905, Electonic 2227-5487
dc.identifier.urihttp://repository.yu.edu.jo:80/jspui/handle/123456789/569299-
dc.descriptionThe Jordanian Journal of Mathematics and Statistics
dc.description2013, Vol. 6 Issue 2, p123-140
dc.language.isoENG
dc.publisherDeanship of Research and Graduate Studies, Yarmouk University, Irbid, Jordan
dc.titleA Fixed Point Theorem Intuitionistic Fuzzy Metric Space
dc.typeArticle
Appears in Collections:Journal of Mathematics & Statistics

Files in This Item:
File SizeFormat 
601967.pdf140.26 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.